Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Bri09]  Logical Aspects of Rates of Convergence in Metric Spaces

Briseid:09 (Article)
Author(s)Eyvind Martol Briseid
Title« Logical Aspects of Rates of Convergence in Metric Spaces »
JournalJournal of Symbolic Logic
Volume74
Number4
Page(s)1401--1428
Year2009

BibTeX code
@article{Briseid:09,
  title = {Logical Aspects of Rates of Convergence in Metric Spaces},
  journal = {Journal of Symbolic Logic},
  pages = {1401--1428},
  year = {2009},
  number = {4},
  volume = {74},
  author = {Eyvind Martol Briseid},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!